| Catalog Number |
PR-41552-BAS |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/02/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that: "uncomplicated midline catheter insertion is performed.Leakage is observed when the catheter is irrigated.Occurred at one end of the catheter, fracture of the proximal region causing a leak.We fixed the problem by using another catheter with no quality faults.There was no reported patient harm or consequence.".
Additional Manufacturer Narrative
(b)(4).
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and a finding was identified; however, it cannot be determined if the finding was relevant to the reported event without the device returned for evaluation.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
Event or Problem Description